PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995 | 32 | 1 | 53-81
Tytuł artykułu

BV solutions of multivalued differential equations on closed moving sets in Banach spaces

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
This paper is concerned with the existence of BV and right continuous solutions for some classes of multivalued differential equations on closed moving sets in Banach spaces.
Słowa kluczowe
Rocznik
Tom
32
Numer
1
Strony
53-81
Opis fizyczny
Daty
wydano
1995
Twórcy
  • Département des Sciences Mathématiques, Case 051, Université Montpellier II, 34095 Montpellier Cedex 05, France
autor
  • Département des Sciences Mathématiques, Case 051, Université Montpellier II, 34095 Montpellier Cedex 05, France
  • Département des Sciences Mathématiques, Case 051, Université Montpellier II, 34095 Montpellier Cedex 05, France
Bibliografia
  • [AVC] A. Amrani, C. Castaing et M. Valadier, Convergence forte dans $L^1$ impliquée par la convergence faible. Méthodes de troncature, C. R. Acad. Sci. Paris Sér. I 314 (1992), 37-40.
  • [AC] J.-P. Aubin and A. Cellina, Differential Inclusions. Set-Valued Maps and Viability Theory, Springer, Berlin, 1984.
  • [BP] C. Bardaro and P. Pucci, Some contributions to the theory of multivalued differential equations, Atti Sem. Mat. Fis. Univ. Modena 32 (1983), 175-202.
  • [B] J. M. Bony, Principe de maximum, inégalité de Harnack et unicité du problème de Cauchy pour les opérateurs elliptiques dégénérés, Ann. Inst. Fourier 19 (1969), 277-304.
  • [Br] H. Brezis, On a characterization of flow invariant sets, Comm. Pure Appl. Math. 23 (1970), 261-263.
  • [BCS] P. Brandi, L. Cesari and A. Salvadori, Existence theorems, converging simple integrals of the calculus of variations for discontinuous solutions, Arch. Rational Mech. Anal. 98 (1987), 285-396.
  • [Ca1] C. Castaing, Quelques résultats de compacité liés à l'intégration, C. R. Acad. Sci. Paris Sér. A 270 (1970), 1732-1735.
  • [Ca2] C. Castaing, Equation différentielle multivoque avec contrainte sur l'état dans les espaces de Banach, Sém. d'Analyse Convexe Montpellier (1978), exp. 13 et C. R. Acad. Sci. Paris Sér. A 288 (1979), 507-509.
  • [Ca3] C. Castaing, Quelques résultats de convergence des suites adaptées, Sém. d'Analyse Convexe Montpellier (1987), exp. 2 (24 pages) et Acta Math. Vietnam. 14 (1989), 51-66.
  • [CV] C. Castaing and M. Valadier, Convex Analysis and Measurable Multifunctions, Lecture Notes in Math. 580, Springer, Berlin, 1977.
  • [De1] K. Deimling, Ordinary Differential Equations in Banach Spaces, Lecture Notes in Math. 596, Springer, Berlin, 1985.
  • [De2] K. Deimling, Multivalued differential equations on closed sets, Differential and Integral Equations 1 (1988), 23-30.
  • [EJ] H. W. Ellis and R. L. Jeffery, Derivatives and integrals with respect to a base function of generalized bounded variation, Canad. J. Math. 19 (1967), 225-241.
  • [G] A. Grothendieck, Espaces Vectoriels Topologiques, Publ. Soc. Math. Sao Paulo, 1954.
  • [J] R. L. Jeffery, Non-absolutely convergent integrals with respect to functions of bounded variation, Trans. Amer. Math. Soc. 34 (1932), 645-675.
  • [L] M. Larrieu, Invariance d'un fermé pour un champ de vecteurs de Carathéodory, Publ. Math. Univ. Pau, 1987.
  • [Ma] R. H. Martin, Nonlinear Operators and Differential Equations in Banach Spaces, Krieger, Malabar, Fla., 1987.
  • [Me] H. Methlouthi, Equations différentielles multivoques sur un graphe localement compact, Cahiers Math. de la Décision 7713 (1977).
  • [MM] M. D. P. Monteiro Marquès, Perturbations convexes semi-continues supérieurement de problèmes d'évolution dans les espaces de Hilbert, Sém. d'Analyse Convexe Montpellier (1984), exp. 2 (23 pages).
  • [M1] J. J. Moreau, Sur les mesures différentielles des fonctions vectorielles à variation localement bornée, Sém. d'Analyse Convexe Montpellier (1975), exp. 17 (39 pages).
  • [M2] J. J. Moreau, Evolution problem associated with a moving convex set in a Hilbert space, J. Differential Equations 26 (1977), 347-374.
  • [MV1] J. J. Moreau et M. Valadier, Dérivation d'une mesure vectorielle sur un intervalle, Sém. d'Analyse Convexe Montpellier (1984), exp. 1 (14 pages).
  • [MV2] J. J. Moreau et M. Valadier, Quelques résultats sur les fonctions vectorielles à variation bornée d'une variable réelle, Sém. d'Analyse Convexe Montpellier (1984), exp. 2 (16 pages).
  • [MV3] J. J. Moreau et M. Valadier, A chain rule involving vector functions of bounded variation, J. Funct. Anal. 74 (1987), 333-345.
  • [MO] M. Moussaoui, Approximations lipschitziennes de multifonctions et application à la relaxation de certains problèmes de contrôle optimal et de calcul de variations, Thèse, Université Montpellier II, 1990 (159 pages).
  • [N] M. Nagumo, Über die Lage der Integralkurven gewöhnlicher Differentialgleichungen, Proc. Math. Soc. Japan 24 (1942), 555-559.
  • [T] A. A. Tolstonogov, On the structure of the solutions set for differential inclusions in a Banach space, Mat. Sb. 118 (1982), 3-18 (in Russian); English transl. in Math. USSR-Sb 46 (1983).
  • [V] M. Valadier, Applications des mesures de Young aux suites uniformément intégrables dans un Banach séparable, Sém. d'Analyse Convexe Montpellier (1990), exp. 3 (14 pages).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv32z1p53bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.